# SDR HALA95166

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 545 - HNL - NOSE GEAR WOULD NOT RETRACT ON GO-AROUND.  SERVICED NOSE STRUT PER MM 32-71-2 PARA 3B.  RETRACTION CHECK ACCOMPLISHED.  OPERATIONS CHECK OK.  (M)
